English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Primordial non-Gaussianities in the intergalactic medium

MPS-Authors
/persons/resource/persons16104

Dolag,  K.
Cosmology, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons16331

Grossi,  M.
Cosmology, MPI for Astrophysics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Viel, M., Branchini, E., Dolag, K., Grossi, M., Matarrese, S., & Moscardini, L. (2009). Primordial non-Gaussianities in the intergalactic medium. Monthly Notices of the Royal Astronomical Society, 393(3), 774-782. doi:10.1111/j.1365-2966.2008.14236.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-A399-0
Abstract
There is no abstract available